# SDR GTIA2017120702274

- Difficulty date: December 7, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 44,897 hours, 21,221 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST NEEDS TO BE SERVICED.. SERVICED L1 DOOR ASSIST TO LIMITS IAW AMM 52-10-00
